Alert archive / California / Wind Advisories in 2020
Wind Advisory 63, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 28, 2020, 3:19 AM PDT for Los Angeles County, California. It took effect at Sep 28, 2020, 6:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2020, 3:19 AM PDT (10:19 UTC)
- In effect from
- Sep 28, 2020, 6:00 AM PDT
- Expired
- Sep 28, 2020, 3:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302 WWUS76 KLOX 281019 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 319 AM PDT Mon Sep 28 2020 CAZ088-282200- /O.CAN.KLOX.WI.Y.0062.000000T0000Z-200928T2200Z/ /O.NEW.KLOX.WI.Y.0063.200928T1300Z-200928T2200Z/ /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Santa Clarita Valley- Including the cities of Santa Clarita, Newhall, and Valencia 319 AM PDT Mon Sep 28 2020 ...WIND ADVISORY IN EFFECT FROM 6 AM UNTIL 3 PM PDT THIS AFTERNOON... ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...For the Wind Advisory, northeast winds 20 to 25 mph with gusts up to 40 mph expected. For the Heat Advisory, temperatures up to 103 expected. Hottest on Wednesday. * WHERE...Santa Clarita Valley. * WHEN...For the Wind Advisory, from 6 AM this morning to 3 PM PDT this afternoon. For the Heat Advisory, from 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ041-282200- /O.EXA.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Los Angeles County Coast including Downtown Los Angeles- Including the cities of Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 319 AM PDT Mon Sep 28 2020 ...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures in the 90s to 100 inland. Hottest on Wednesday. * WHERE...Los Angeles County Coast including Downtown Los Angeles. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ040-282200- /O.EXA.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 319 AM PDT Mon Sep 28 2020 ...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures in the upper 80s to upper 90s. Hottest on Wednesday. * WHERE...Ventura County Coast. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ044>046-547-548-282200- /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area- Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 319 AM PDT Mon Sep 28 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures will range from 100-106. Hottest on Wednesday. * WHERE...Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ053-054-282200- /O.CON.KLOX.WI.Y.0062.000000T0000Z-200928T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 319 AM PDT Mon Sep 28 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Winds will lower some by mid afternoon. * WHERE...Ventura County Mountains and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From 3 AM to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kaplan
1 follow-up statement
523 WWUS76 KLOX 282158 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 258 PM PDT Mon Sep 28 2020 CAZ088-290600- /O.EXP.KLOX.WI.Y.0063.000000T0000Z-200928T2200Z/ /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Santa Clarita Valley- Including the cities of Santa Clarita, Newhall, and Valencia 258 PM PDT Mon Sep 28 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Temperatures up to 102 expected. * WHERE...Santa Clarita Valley. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ053-054-282300- /O.EXP.KLOX.WI.Y.0062.000000T0000Z-200928T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 258 PM PDT Mon Sep 28 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have diminished below advisory level. $$ CAZ044>046-547-548-290600- /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area- Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 258 PM PDT Mon Sep 28 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures will range from 100-106. Hottest on Wednesday. * WHERE...Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ041-290600- /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Los Angeles County Coast including Downtown Los Angeles- Including the cities of Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 258 PM PDT Mon Sep 28 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures in the 90s to 100 inland. Hottest on Wednesday. * WHERE...Los Angeles County Coast including Downtown Los Angeles. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ040-290600- /O.CON.KLOX.HT.Y.0012.200929T1700Z-201002T0300Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 258 PM PDT Mon Sep 28 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 PM PDT THURSDAY... * WHAT...Temperatures in the upper 80s to upper 90s. Hottest on Wednesday. * WHERE...Ventura County Coast. * WHEN...From 10 AM Tuesday to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 28, 3:10 AM PDT, 9 minutes earlier.
Area forecast discussion, Sep 28, 3:10 AM PDT, 9 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
310 AM PDT Mon Sep 28 2020
.SYNOPSIS...28/310 AM.
Dangerous hot and dry condtions are expected much of this week.
Gusty offshore flow will help to drive temperatures up this week,
with triple digits in the valleys and in the 90s across some coastal
areas Tuesday through at least Thursday. Temperatures will begin
to cool some by Friday and will drop close to normal in some
locations by next Sunday.
&&
.SHORT TERM (TDY-WED)...28/306 AM.
Latest GOES-W Fog Product Imagery indicated widespread low clouds
across L.A. and Ventura County coast and valleys including western
Santa Clarita Valley, as well as the Santa Barbara South Coast and
most of the Central Coast with some low clouds penetrating into
the Santa Ynez Valley.
This is going to be a tricky forecast today in respect to the developing
Santa Ana Winds this morning. Currently, northeast winds were having
a tough time strengthening across the L.A. County Mountains with gusts
around 30 mph, but should quickly increase to 20 to 30 mph with gusts
to 45 mph through early this afternoon before lowering some. The issue
for this morning will be the battle between the marine layer which
is now just over 2000 ft at 230 AM. It looks like some of the low clouds
were starting to scour out across portions of the San Gabriel and San
Fernando Valleys, but surprisingly still shows some low clouds into
Santa Clarita Valley. Low clouds should scour out across the Santa Clarita
Valley over the next hour or so, and eventually the winds will surface
down with gusts to 40 mph expected. Eventually the same is expected
to occur across the eastern Ventura County Valleys and the NW portion
of the San Fernando Valley after sunrise. Although models continue to
advertise gusty offshore winds across the Ventura Coast this morning,
it's hard to think winds will surface down with such a deep marine
layer presence. If gusty NE winds do develop, it will likely be around
the Conejo grade into Camarillo by mid morning, or it might just not
surface at all this morning. Latest models still showing offshore winds
turning onshore by early this afternoon across coastal and most valleys.
Low end wind advisories are in effect for the L.A. and Ventura County
Mtns as well as the Santa Clarita Valley later this morning through
mid afternoon. Northeast winds 15 to 30 mph with gusts between 40-45
mph are expected through windiest passes and canyons. The strongest
gusts across the NW San Fernando Valley and eastern Ventura County
Valleys will be between 30-40 mph later this morning, and possibly
15 to 25 mph with local gusts to 30 mph just below the Conejo Grade
through Camraillo sometime later this morning before shifting to
the west. Santa Ana winds are not expected to be a factor across
much of the Santa Monica Mtns except near the Ventura County line.
Areas that do see the gusty Santa Ana winds today will see significant
warning and drying especially in the valleys where temperatures could
locally soar to around 100 degrees. The gusty Santa Ana winds, low
humidities, and very warm temperatures will bring elevated to brief
critical fire weather conditions for all areas away from the coast,
with critical Red Flag Warning conditions expected in the LA/Ventura
county mountains and Santa Clarita Valley through this afternoon.
High temps across coastal areas today will be tricky as mentioned due
to the deep marine layer presence and the next shift might need to
adjust temps lower, especially for the L.A. and Ventura County Coast.
Synoptically, an amplified ridge will persist across much of the west
well into western Canada through much of the week. There will continue
to be relative week offshore flow through Wednesday. Winds will be
a bit weaker tomorrow morning for the same wind prone areas, so not
anticipating any wind advisories Tue-Wed. However, the combination
of an already very warm atmosphere and persistent weak offshore flow,
high temperatures will soar with widespread triple digit temperatures
both Tue/Wed with inland coastal areas in the 90s to around 100
for the L.A. County Coast. Wednesday will be the hottest day of the
week. Tuesday night/Wednesday look pretty similar with the primary
exception being an increase in offshore flow along the Central Coast
resulting in a boost in temps. This could also lead to the development
of some warm Sundowners Tuesday night across srn SB County.
Heat advisories were issued earlier for the L.A./Ventura County
Valleys and Santa Monica Mtns, but have added both the L.A. County
and Ventura Coast this morning, becoming valid Tuesday morning
through early Thursday evening.
.LONG TERM (THU-SUN)...27/140 PM.
Temps are going to remain above normal through next weekend but
expect to start seeing some cooling as early as Thursday as
onshore flow starts to return earlier in the day. Those trends
will continue into the weekend but a pretty strong ridge will
remain in place until at least Saturday. By Sunday we could be
looking at temps getting back closer to normal but still a tad
above. Might start seeing some marine layer clouds returning to
the coast by next weekend but a little early to say with any
confidence.
&&
.AVIATION...28/0059Z.
At 0030z at KLAX... the inversion was around 1300 ft. The top of
the inversion was around 2000 ft with a temperature of 26 degrees
Celsius.
Overall... Moderate to high confidence in current TAFs. Low
clouds and fog will likely be widespread in all coastal areas
tonight. Marine layer depth expected to decrease overnight due
to building upper level ridge of high pressure and offshore
pressure trends near the surface. Conditions will be VLIFR/LIFR
on the Central Coast and IFR/LIFR south of Point Conception.
There is a 20 percent chance of LIFR/IFR conditions at KBUR
and KVNY on Monday morning.
KLAX... Moderate confidence in current TAF. IFR conditions likely
tonight into mid morning Monday at KLAX, with +/- 2 hours
arrival and burnoff times from current TAF. There is a 20 percent
chance of LIFR conditions late tonight or early Monday morning.
There is a 40 percent chance of afternoon sea breeze cigs on
Monday afternoon.
KBUR... Moderate confidence in current TAF. Developing
offshore flow will likely keep low clouds from reaching KBUR
early Monday morning, however there is a 20 percent chance
of LIFR/IFR cigs.
&&
.MARINE...28/257 AM.
Across the outer waters...winds and seas are expected to remain
below Small Craft Advisory (SCA) levels through Wed morning. SCA
level NW winds are likely Wed afternoon into Wed night, then
again on Fri. There is a 40% chance of SCA level NW winds Thu and
Thu night.
Across the inner waters north of Pt. Sat, there is a 40% chance of
SCA level NW winds during the afternoon and evening hours Wed and
Fri. Otherwise, conditions are expected to remain below SCA levels
through Fri.
Across the inner waters south of Pt. Conception, there is a 40%
chance of winds reaching SCA levels across the western portion
of the Santa Barbara Channel Fri afternoon. Otherwise, conditions
are expected to remain below SCA levels through Fri.
&&
.FIRE WEATHER...27/602 PM.
Surface high pressure building over the Great Basin will bring
weak Santa Ana winds to the area tonight and Monday. Northeasterly
wind gusts between 30 and 45 MPH will develop across the mountains
of Ventura and Los Angeles counties late tonight and Monday morning.
At the same time, poor humidity recovery tonight will lead to very
low humidity values (7-15%) on Monday. With high temperatures rising
into the 90s, critical fire weather conditions are expected in these
areas Monday morning through Monday afternoon. Therefore, the
FIRE WEATHER WATCHES have been upgraded to RED FLAG WARNINGS.
Elsewhere across the area, elevated fire weather conditions are
expected late tonight and Monday due to the hot and dry condition
as well as weak offshore winds. A lingering marine layer influence
will moderate conditions along the coastal plain.
For Tuesday through Friday, weak offshore flow is expected during the
night and morning hours with weak onshore flow in the afternoon and
evening hours. Very hot and dry conditions will persist through the
period. Relative humidity away from the coast will drop into the
teens and single digits with limited overnight recovery. So,
elevated fire weather conditions will continue across all areas.
Additionally, the hot and dry conditions will be favorable for
plume dominated fire behavior on existing and new fires.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect from 10 AM Tuesday to 8 PM PDT
Thursday for zones 40-41-44>46-88-547. (See LAXNPWLOX).
Wind Advisory in effect until 3 PM PDT this afternoon for
zones 53-54-88. (See LAXNPWLOX).
Red Flag Warning in effect until 5 PM PDT this afternoon for
zones 253-254-288. (See LAXRFWLOX).
PZ...NONE.
&&
.HAZARD POTENTIAL OUTLOOK (WED-SUN).
Hot temperatures expected through at least Thursday with near
critical fire weather conditions.
&&
PUBLIC...Kaplan/MW
AVIATION...Gomberg
MARINE...DB
FIRE...RAT
SYNOPSIS...Kaplan
weather.gov/losangelesNearby
Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.